MathSciNet Relay Station
MathSciNet bibliographic data
MR1331521 (96c:35128) 35L70
Zhou, Yi Cauchy problem for semilinear wave equations in four space dimensions with small initial data. J. Partial Differential Equations 8 (1995), no. 2, 135–144.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement